The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (210 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 1, 2005, pp. 189–202
DOI: 10.4171/ZAA/1237

Published online: 2005-03-31

Minimal Quasidifferential of a Piecewise Linear Function in R^3

Jerzy Grzybowski[1]

(1) Adam Mickiewicz University, Poznan, Poland

A quasidifferential of a piecewise linear function in R3 can be a pair of polytopes (A, B). We prove that a minimal pair (C, D) of compact convex sets which is equivalent to (A, B) is a pair of polytopes for n = 3.

Keywords: Convex analysis, minimal pairs of compact convex sets

Grzybowski Jerzy: Minimal Quasidifferential of a Piecewise Linear Function in R^3. Z. Anal. Anwend. 24 (2005), 189-202. doi: 10.4171/ZAA/1237